# SDR SWIA200617282

- Difficulty date: September 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 18,565 hours, 26,657 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD NACELLE FRAME CRACKED, BENEATH WING B-BRACKET, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED DOUBLER ON RIGHT OUTBOARD NACELLE FRAME HYDRAULIC LINE STANDOFF (B-BRACKET) IAW EMB 120 SRM 51-10-02 PG 2 SECT 2B.
